# SDR 05FDEA00472

- Difficulty date: March 9, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310
- Aircraft serial: 345
- Aircraft time: 38,799 hours, 18,108 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR NEEDS EVALUATION FOR FAA APPROVED DATA AND MAJOR OR MINOR CLASSIFICATION.  ITEM NR 8 ON LIST FUSELAGE, LT SIDE FR77 AT 3 O'CLOCK POSITION.  REPAIRED DENT AREA IAW A310 SRM 53-10-12 FIG 112 AND 51-73-10 PARA. 7 FIG 4.  TREATED BARE METAL IAW A310 SRM 51-21-10.
